# SDR DALA1200293352

- Difficulty date: December 31, 2011
- Submitted: January 3, 2012
- Operation: Air carrier
- Aircraft: N852NW
- Make and model: Airbus A330-223
- Aircraft serial: 614
- Aircraft time: 6,797 hours, 899 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT TEST, DOOR 1 BATTERY (11WL) FAILED SYSTEM TEST.  REPLACED BATTERY AS PER A330 AMM33-51.  EMERGENCY LIGHTS OPS CHECK GOOD.
